ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Adomian method applied to some extraordinary differential equations

George, AJ and Chakrabarti, A (1995) The Adomian method applied to some extraordinary differential equations. In: Applied Mathematics Letters, 8 (3). pp. 91-97.

[img] PDF
The_Adomian_Method.pdf - Published Version
Restricted to Registered users only

Download (285Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0893-9659(95)00036-P

Abstract

Several ''extraordinary'' differential equations are considered for their solutions via the decomposition method of Adomian. Verifications are made with the solutions obtained by other methods.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Adomian method;Extraordinary differential equation.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 26 May 2011 09:36
Last Modified: 26 May 2011 09:36
URI: http://eprints.iisc.ernet.in/id/eprint/37954

Actions (login required)

View Item View Item